MAUDE Adverse Event Report: ABBOTT VASCULAR ARMADA 35 PTA CATHETER; PERIPHERAL DILATATION CATHETER

ABBOTT VASCULAR ARMADA 35 PTA CATHETER; PERIPHERAL DILATATION CATHETER
Model Number B1140-060
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/21/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was not returned for analysis.A review of the lot history record revealed no manufacturing nonconformities that would have contributed to this complaint.Additionally, a review of the complaint history of the reported lot revealed no other complaints.Based on the information provided, a conclusive cause for the balloon ruptures could not be determined.It may be possible that the rupture occurred due to interaction with lesion calcification or associated devices; however, this could not be confirmed.There is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.The additional armada device referenced in b5 is being filed under a separate medwatch report.
 
Event or Problem Description
It was reported that the procedure was performed to treat a lesion in the right common iliac vein.A non-abbott stent was implanted.Then one 14 x 60 mm armada 35 and one 14 x 40 mm armada 35 balloon dilatation catheters (bdc) were advanced simultaneously through two different access sites for post-dilatation.However, both balloons ruptured at 6 atmospheres during the first inflation.Both armada bdc devices were simply removed.The procedure ended at this point.The patient is stable.There were no adverse patient effects and no clinically significant delay in the procedure.No additional information was provided.

Brand Name
ARMADA 35 PTA CATHETER
Common Device Name
PERIPHERAL DILATATION CATHETER
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
MDR Report Key9664277
Report Number2024168-2020-01159
Device Sequence Number16836099
Product Code LIT
UDI-Device Identifier08717648155031
UDI-Public08717648155031
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K111899
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/04/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2021
Device Model NumberB1140-060
Device Catalogue NumberB1140-060
Device Lot Number80622G1
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/21/2020
Initial Report FDA Received Date02/04/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1